RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 52, Number 3, Pages 405–413 (Mi tmf2565)  

This article is cited in 2 scientific papers (total in 2 papers)

Systems of equations of $n$-waves and nonlinear Schrödinger equations from the group-theoretical point of view

A. V. Zhiber


Abstract: The paper is devoted to group-theoretical analysis of a system of equations of $n$-waves and a system of nonlinear Schrödinger equations. The Lie–Bäcklund algebras of these equations are fully described. These algebras are commutative, and there is a one-toone correspondence between them and the commutative Lie algebras of the conservation laws. The connection between the Lie–Bäcklund algebras of the considered systems of equations is found.

Full text: PDF file (939 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 52:3, 882–888

Bibliographic databases:

Received: 23.06.1981

Citation: A. V. Zhiber, “Systems of equations of $n$-waves and nonlinear Schrödinger equations from the group-theoretical point of view”, TMF, 52:3 (1982), 405–413; Theoret. and Math. Phys., 52:3 (1982), 882–888

Citation in format AMSBIB
\Bibitem{Zhi82}
\by A.~V.~Zhiber
\paper Systems of equations of $n$-waves and nonlinear Schr\"odinger equations from the group-theoretical point of view
\jour TMF
\yr 1982
\vol 52
\issue 3
\pages 405--413
\mathnet{http://mi.mathnet.ru/tmf2565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=692932}
\zmath{https://zbmath.org/?q=an:0505.35074}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 52
\issue 3
\pages 882--888
\crossref{https://doi.org/10.1007/BF01038083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QL36200007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2565
  • http://mi.mathnet.ru/eng/tmf/v52/i3/p405

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Titov, “Solution of nonlinear equations in analytic polyalgebras. I”, Russian Math. (Iz. VUZ), 44:1 (2000), 65–75  mathnet  mathscinet  zmath  elib
    2. A. V. Kiselev, “Methods of geometry of differential equations in analysis of integrable models of field theory”, J. Math. Sci., 136:6 (2006), 4295–4377  mathnet  crossref  mathscinet  zmath  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:268
    Full text:92
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019